# SDR CA080929007

- Difficulty date: September 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,037 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170*
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Indicator
- Part number: 38522
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL QUANTITY SENDER FOUND ELECTRICALLY UNSERVICEABLE, READING EMPTY WHEN TANKS WERE FULL.  SERVICEABLE FUEL SENDER INSTALLED.
